Okay so i get panic attacks in classroom situations but I also have add so I've been on vyvanse to help me focus which i take at about 6:30 am and it kicks in at 7:30 and lasts me all school day now I am prescribed .5 mg ativan should I take it at the same time or wait until i just get to school to help with anxiety/panic problems in school and will it last the whole 6 hour school day or should I take another in the middle of day. I unsure on how much time it takes ativan to kick in and how long it lasts as I see mixed results everywhere online can someone please help me out or at least point me in the right direction thanks so much!
Vyvanse and Ativan, Panic Attacks in Class?
- 31 Jan 2013 by chrisk647
- 31 January 2013
- ativan, vyvanse, anxiety, panic disorder
Added 31 Jan 2013:
Also I would like to add that my actually panic attack problem only occurs in school, almost like a phobia. They're triggered usually when a teacher would stand up and start giving notes and such very specific to certain scenarios only like that.
Hello chrisk647. As you are most probably aware, Ativan is a fast acting benzodiazepine. Used as you mentioned for high stress anxiety and panic attacks. It will peak after being taken anywhere from one to two hours. I would take when you feel the need to. Meaning during your school hours. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Oct 2011 • 5 answers
Updated 13 Dec 2014 • 1 answer
Updated 23 Feb 2014 • 2 answers
Updated 8 Jan 2015 • 2 answers
Updated 23 Jun 2017 • 2 answers